# SDR P5CA2021080900307

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Protector
- Condition: Missing
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING - EDGE PROTECTOR #1 ENG LH FAN COWL L/E( REPAIR DAMAGE AREA IAW GOODRICH CMM 71-13-21 REPAIR #9 REV 44. CONDITION CHECK IS SATISFACTORY. )
